# SDR C2XA98IA131

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12027928001
- Condition: Corroded
- Location: Frame 30-34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT CENTER BUTT STRAP WAS FOUND TO BE CORRODED BETWEEN FRAMES 30 AND 34.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BUTT STRAP IAW EMB-120 SRM 51-20-04 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
